home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 1, Allegra 12-Hour Allergy Relief Tablets (Fexofenadine Hydrochloride),
Allegra

Allegra 12-Hour Allergy Relief Tablets (Fexofenadine Hydrochloride)

Allegra Adult 12-Hour Allergy Relief, 12-Count relieves symptoms associated with hay fever and allergies, including sinus pressure, runny nose, itchy and watery eyes, itchy nose or throat, and sneezing. This allergy medicine is a non-drowsy formula and provides relief for up to 12 hours. Package includes 12 Allegra tablets. Ages 12 and up.
Ingredients
In Each Tablet: Active Ingredients: Fexofenadine HCI (60 mg), Antihistamine. In Each Tablet: Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide.